Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Brianna Wu

Participating in Events:
Gamergate 101 Friday 21:00 until Friday 22:00 (60 Minutes)
Digital Tools for Making Art Saturday 10:00 until Saturday 11:00 (60 Minutes)
The 10 Best Video Games of All Time Saturday 12:00 until Saturday 13:00 (60 Minutes)